Article info

Download PDFPDF

Cohort study
Statin use associated with increased risk of cataract, myopathy, liver dysfunction and acute renal failure with varying numbers needed to harm
Free
  1. Correspondence to Joanne Foody
    Cardiovascular Medicine, Faulkner Hospital, 1153 Centre Street, Jamaica Plain, MA 02130, USA; jfoody{at}partners.org
View Full Text

Citation

Foody J
Statin use associated with increased risk of cataract, myopathy, liver dysfunction and acute renal failure with varying numbers needed to harm

Publication history

  • First published July 7, 2010.
Online issue publication 
October 25, 2017

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.